MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1610C199E
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was planned to be implanted in a patient for the endovascular treatment of an 67mm abdominal aortic aneurysm.It was reported during the index procedure when the physician attempted to insert the device into the patient resistance was encountered.The device was removed and it was observed that the graft cover was separated from the tip of the device causing a transition.The physician attempted to insert the device again but was met with the same resistance.A new endurant device was opened and implanted without any issues.Per the physician the cause of the event is undetermined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information device evaluation summary: kinks were observed along the graft cover 2.2mm, 2.7mm,3.5mm and 14.8mm from the graft cover tip.A gap of 1.5mm (fail) was observed between the taper tip and graft cover tip; specification is 0.5mm.The tip material was raised and flared indicating it may have been stubbed during advancement.Scratches were visible along the taper tip.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The resistance was encountered when inserting the device into the femoral artery.The femoral artery was noted as 8.5mm in diameter and noted as disease free.A sheath was not used when inserting the endurant device.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8244151
Report Number2953200-2019-00100
Device Sequence Number2434674
Product Code MIH
UDI-Device Identifier00643169467620
UDI-Public00643169467620
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model NumberETLW1610C199E
Device Catalogue NumberETLW1610C199E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1